Alert archive / Missouri / Red Flag Warnings in 2024
Red Flag Warning 1, NWS St. Louis, MO
NWS St. Louis, MO issued this red flag warning at Feb 25, 2024, 1:35 PM CST for 20 counties in Missouri; 6 counties in Illinois. It took effect at Feb 26, 2024, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2024, 1:35 PM CST (19:35 UTC)
- In effect from
- Feb 26, 2024, 10:00 AM CST
- Expired
- Feb 26, 2024, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS St. Louis, MO
All 26 counties
Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Franklin County, MO, Gasconade County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Saint Charles County, MO, Saint Louis County, MO, Shelby County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 83 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1976 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 447 m²/s²
- 0-3 km storm-relative helicity
- 454 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
980 WWUS83 KLSX 251935 RFWLSX URGENT - FIRE WEATHER MESSAGE National Weather Service St Louis MO 135 PM CST Sun Feb 25 2024 ILZ095-MOZ018-019-026-027-034-035-041-042-047>051-059-260345- /O.NEW.KLSX.FW.W.0001.240226T1600Z-240227T0000Z/ Adams IL-Knox MO-Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO- Boone MO-Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO- Montgomery MO-Gasconade MO- 135 PM CST Sun Feb 25 2024 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST MONDAY FOR CRITICAL FIRE DANGER FOR CENTRAL, NORTHEAST MISSOURI AND WEST-CENTRAL ILLINOIS... The National Weather Service in St Louis has issued a Red Flag Warning for critical fire danger, which is in effect from 10 AM to 6 PM CST Monday. * AFFECTED AREA...Fire Weather Zone 018 Knox MO, Fire Weather Zone 019 Lewis MO, Fire Weather Zone 026 Shelby MO, Fire Weather Zone 027 Marion MO, Fire Weather Zone 034 Monroe MO, Fire Weather Zone 035 Ralls MO, Fire Weather Zone 041 Boone MO, Fire Weather Zone 042 Audrain MO, Fire Weather Zone 047 Moniteau MO, Fire Weather Zone 048 Cole MO, Fire Weather Zone 049 Osage MO, Fire Weather Zone 050 Callaway MO, Fire Weather Zone 051 Montgomery MO, Fire Weather Zone 059 Gasconade MO and Fire Weather Zone 095 Adams IL. * TIMING...10 AM to 6 PM. * WINDS...South 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 23 percent. * TEMPERATURES...Up to 78. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and dry fuels can contribute to extreme fire behavior. && $$ ILZ096-097-MOZ036-052-060-062-072-260345- /O.NEW.KLSX.FW.A.0001.240226T1600Z-240227T0000Z/ Brown IL-Pike IL-Pike MO-Lincoln MO-Warren MO-Franklin MO- Crawford MO- 135 PM CST Sun Feb 25 2024 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR CRITICAL FIRE DANGER POTENTIAL FOR PORTIONS OF EAST- CENTRAL MISSOURI AND WEST- CENTRAL ILLINOIS... The National Weather Service in St Louis has issued a Fire Weather Watch for portions of east-central Missouri and west- central Illinois, which is in effect from Monday morning through Monday afternoon. * AFFECTED AREA...Fire Weather Zone 036 Pike MO, Fire Weather Zone 052 Lincoln MO, Fire Weather Zone 060 Warren MO, Fire Weather Zone 062 Franklin MO, Fire Weather Zone 072 Crawford MO, Fire Weather Zone 096 Brown IL and Fire Weather Zone 097 Pike IL. * TIMING...10 AM to 6 PM. * WINDS...South 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 25 percent. * TEMPERATURES...Up to 78. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ MRB
2 follow-up statements
920 WWUS83 KLSX 260906 RFWLSX URGENT - FIRE WEATHER MESSAGE National Weather Service St Louis MO 306 AM CST Mon Feb 26 2024 MOZ072-261015- /O.CAN.KLSX.FW.A.0001.240226T1600Z-240227T0000Z/ Crawford MO- 306 AM CST Mon Feb 26 2024 ...FIRE WEATHER WATCH IS CANCELLED FOR CRAWFORD COUNTY... The National Weather Service in St Louis has cancelled the Fire Weather Watch. Conditions will be dry and breezy today, but not quite to the level of Red Flag Warning. $$ ILZ096-097-MOZ036-052-060-062-270000- /O.UPG.KLSX.FW.A.0001.240226T1600Z-240227T0000Z/ /O.EXA.KLSX.FW.W.0001.240226T1600Z-240227T0000Z/ Brown IL-Pike IL-Pike MO-Lincoln MO-Warren MO-Franklin MO- 306 AM CST Mon Feb 26 2024 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS IN EASTERN MISSOURI AND WESTERN ILLINOIS... The National Weather Service in St Louis has issued a Red Flag Warning for critical fire danger, which is in effect from 10 AM this morning to 6 PM CST this evening. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zone 036 Pike MO, Fire Weather Zone 052 Lincoln MO, Fire Weather Zone 060 Warren MO, Fire Weather Zone 062 Franklin MO, Fire Weather Zone 096 Brown IL and Fire Weather Zone 097 Pike IL. * TIMING...10 AM to 6 PM. * WINDS...South 5 to 15 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 24 percent. * TEMPERATURES...Warming into the upper 70s to near 80. * IMPACTS...Fires that start have the potential to get out of control quickly. People are urged to avoid activities that could result in inadvertent fire starts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and dry fuels can contribute to extreme fire behavior. && $$ ILZ058-098-099-MOZ061-063-270000- /O.EXA.KLSX.FW.W.0001.240226T1600Z-240227T0000Z/ Greene IL-Calhoun IL-Jersey IL-Saint Charles MO-Saint Louis MO- 306 AM CST Mon Feb 26 2024 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING FOR CRITICAL FIRE DANGER FOR EASTERN MISSOURI AND WESTERN ILLINOIS... The National Weather Service in St Louis has issued a Red Flag Warning for critical fire danger, which is in effect from 10 AM this morning to 6 PM CST this evening. * AFFECTED AREA...Fire Weather Zone 058 Greene IL, Fire Weather Zone 061 Saint Charles MO, Fire Weather Zone 063 Saint Louis MO, Fire Weather Zone 098 Calhoun IL and Fire Weather Zone 099 Jersey IL. * TIMING...10 AM to 6 PM. * WINDS...South 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 24 percent. * TEMPERATURES...Warming into the upper 70s. * IMPACTS...Fires that start have the potential to get out of control quickly. People are urged to avoid activities that could result in inadvertent fire starts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and dry fuels can contribute to extreme fire behavior. && $$ ILZ095-MOZ018-019-026-027-034-035-041-042-047>051-059-270000- /O.CON.KLSX.FW.W.0001.240226T1600Z-240227T0000Z/ Adams IL-Knox MO-Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO- Boone MO-Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO- Montgomery MO-Gasconade MO- 306 AM CST Mon Feb 26 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING FOR CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. * AFFECTED AREA...Fire Weather Zone 018 Knox MO, Fire Weather Zone 019 Lewis MO, Fire Weather Zone 026 Shelby MO, Fire Weather Zone 027 Marion MO, Fire Weather Zone 034 Monroe MO, Fire Weather Zone 035 Ralls MO, Fire Weather Zone 041 Boone MO, Fire Weather Zone 042 Audrain MO, Fire Weather Zone 047 Moniteau MO, Fire Weather Zone 048 Cole MO, Fire Weather Zone 049 Osage MO, Fire Weather Zone 050 Callaway MO, Fire Weather Zone 051 Montgomery MO, Fire Weather Zone 059 Gasconade MO and Fire Weather Zone 095 Adams IL. * TIMING...10 AM to 6 PM. * WINDS...South 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 24 percent. * TEMPERATURES...Warming to near 80. * IMPACTS...Fires that start have the potential to get out of control quickly. People are urged to avoid activities that could result in inadvertent fire starts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and dry fuels can contribute to extreme fire behavior. && $$ Kimble
370 WWUS83 KLSX 261823 RFWLSX URGENT - FIRE WEATHER MESSAGE National Weather Service St Louis MO 1223 PM CST Mon Feb 26 2024 ...Another very warm, dry, windy day Tuesday... MOZ041-047>051-059-060-062-270230- /O.NEW.KLSX.FW.W.0002.240227T1700Z-240228T0100Z/ /O.CON.KLSX.FW.W.0001.000000T0000Z-240227T0000Z/ Boone MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Gasconade MO-Warren MO-Franklin MO- 1223 PM CST Mon Feb 26 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR CRITICAL FIRE DANGER FOR PORTIONS OF CENTRAL MISSOURI... ...RED FLAG WARNING IN EFFECT FROM 11 AM UNTIL 6 PM CST TUESDAY FOR CRITICAL FIRE DANGER FOR PORTIONS OF CENTRAL MISSOURI... The National Weather Service in St Louis has issued a Red Flag Warning for critical fire danger, which is in effect from 11 AM to 7 PM CST Tuesday. * AFFECTED AREA...Fire Weather Zone 041 Boone MO, Fire Weather Zone 047 Moniteau MO, Fire Weather Zone 048 Cole MO, Fire Weather Zone 049 Osage MO, Fire Weather Zone 050 Callaway MO, Fire Weather Zone 051 Montgomery MO, Fire Weather Zone 059 Gasconade MO, Fire Weather Zone 060 Warren MO and Fire Weather Zone 062 Franklin MO. * TIMING...10 AM to 6 PM. * WINDS...South 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 22 percent. * TEMPERATURES...Up to 83. * IMPACTS...Fires that start have the potential to get out of control quickly. People are urged to avoid activities that could result in inadvertent fire starts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and dry fuels can contribute to extreme fire behavior. && $$ MOZ072-083-270230- /O.NEW.KLSX.FW.W.0002.240227T1700Z-240228T0100Z/ Crawford MO-Dent MO- 1223 PM CST Mon Feb 26 2024 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY FOR CRITICAL FIRE DANGER FOR PARTS OF CENTRAL MISSOURI... The National Weather Service in St Louis has issued a Red Flag Warning for critical fire danger, which is in effect from 11 AM to 7 PM CST Tuesday. * AFFECTED AREA...Fire Weather Zone 072 Crawford MO and Fire Weather Zone 083 Dent MO. * TIMING...11 AM to 7 PM * WINDS...Southwest 15 to 20 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 24 percent. * TEMPERATURES...Up to 82. * IMPACTS...Fires that start have the potential to get out of control quickly. People are urged to avoid activities that could result in inadvertent fire starts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and dry fuels can contribute to extreme fire behavior. && $$ ILZ058-095>099-MOZ018-019-026-027-034>036-042-052-061-063-270000- /O.CON.KLSX.FW.W.0001.000000T0000Z-240227T0000Z/ Greene IL-Adams IL-Brown IL-Pike IL-Calhoun IL-Jersey IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO- Audrain MO-Lincoln MO-Saint Charles MO-Saint Louis MO- 1223 PM CST Mon Feb 26 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR CRITICAL FIRE DANGER FOR PARTS OF EAST CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS... * AFFECTED AREA...Fire Weather Zone 018 Knox MO, Fire Weather Zone 019 Lewis MO, Fire Weather Zone 026 Shelby MO, Fire Weather Zone 027 Marion MO, Fire Weather Zone 034 Monroe MO, Fire Weather Zone 035 Ralls MO, Fire Weather Zone 036 Pike MO, Fire Weather Zone 042 Audrain MO, Fire Weather Zone 052 Lincoln MO, Fire Weather Zone 058 Greene IL, Fire Weather Zone 061 Saint Charles MO, Fire Weather Zone 063 Saint Louis MO, Fire Weather Zone 095 Adams IL, Fire Weather Zone 096 Brown IL, Fire Weather Zone 097 Pike IL, Fire Weather Zone 098 Calhoun IL and Fire Weather Zone 099 Jersey IL. * TIMING...10 AM to 6 PM. * WINDS...South 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 24 percent. * TEMPERATURES...Up to 76. * IMPACTS...Fires that start have the potential to get out of control quickly. People are urged to avoid activities that could result in inadvertent fire starts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and dry fuels can contribute to extreme fire behavior. && $$ Gosselin
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this red flag warning went out at Feb 25, 11:28 AM CST, 2 hours 7 minutes earlier. Its key messages:
- Elevated fire danger are expected this afternoon. Although winds will be marginal, low relative humidity and dry fuels will be enough to create concern for potentially erratic fire behavior.
- Today will kick off our warm-up to record breaking warmth that will last until a cold front passes late on Tuesday.
- The potential for strong to severe thunderstorms Tuesday night is still conditional based on the exact timing of the cold front.
Area forecast discussion, Feb 25, 11:28 AM CST, 2 hours 7 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1128 AM CST Sun Feb 25 2024
.KEY MESSAGES...
- Elevated fire danger are expected this afternoon. Although winds
will be marginal, low relative humidity and dry fuels will be
enough to create concern for potentially erratic fire behavior.
- Today will kick off our warm-up to record breaking warmth that
will last until a cold front passes late on Tuesday.
- The potential for strong to severe thunderstorms Tuesday night
is still conditional based on the exact timing of the cold
front.
&&
.SHORT TERM... (Through Late Monday Afternoon)
Issued at 338 AM CST Sun Feb 25 2024
Low-level southerly and southwesterly flow has arrived, intensified
by a potent 40-50 kt southwesterly low level jet. Although this
morning will start out cool, surface temperatures will quickly
escalate under clear skies and with the help of mixing of the warm 8-
10C 850 mb temperatures to the surface. Monday will be a similar day
to today albeit even warmer given the increasingly zonal flow aloft
and continued deep warm air advection.
The focus for today and Monday is the potential for elevated fire
danger, which appears to be present today despite marginal wind
speeds. Low level winds aren't expected to be particularly elevated
through the day today, only really increasing to elevated fire
danger criteria as the morning inversion breaks and stronger 850 mb
winds associated with the low level jet briefly mix down to the
surface. Regardless of this, deep boundary layer mixing within an
already dry airmass will promote even drier conditions with minimum
afternoon relative humidity values falling to 30% or below in the
majority of the CWA and 25% or below in Missouri. With fine fuels
having fallen below 10% over the past few days, they'll likely hit
that criteria again today. The only mitigating factor would be the
early morning showers that moved through the area and wet some of
the fine fuels. Overall, we're expecting this to not have much
impact and for dryness to override the marginal winds and result in
elevated fire conditions.
On Monday the pressure gradient will tighten ahead of an incoming
cold front, enhancing southerly winds. This stronger pull will also
advect more moisture into the Mid-Mississippi Valley, but it doesn't
look like it'll be enough to overcome elevated fire danger. Because
of this, Monday will likely be more dangerous than today. See the
Fire Weather section for more details.
Jaja
&&
.LONG TERM... (Monday Night through Saturday)
Issued at 338 AM CST Sun Feb 25 2024
By Tuesday morning, an upper level trough will be deepening as it
crosses the Rockies. It will have spurred the formation of a surface
low pressure system, which by Tuesday morning, will be intensifying
as it crosses the Northern Plains from west to east. This low will
drag a potent cold front through the region Tuesday night into
Wednesday morning, sending temperatures into a free fall as it
passes.
The first effects that we'll feel from this system will be
potentially record breaking warmth on Tuesday. The surface pressure
gradient will tighten during the day in response to the approaching
cold front. This will strengthen southwesterly winds and help us
warm even further than what we'll see on Monday and Tuesday. We're
currently forecasting upper 70s and low 80s areawide which will
easily break the daily high temperature records at our three climate
sites (see Climate section below). The only mitigating factor for
this would be the interference of cloud cover due to increased
moisture advection along those same southwesterly winds.
As the cold front approaches the region the potential for
thunderstorms will increase beginning late Tuesday. The most
pronounced moisture advection will occur in a vein extending from
southeast Missouri through southwest and south central Illinois.
Since this is where the best moisture will coincide with the warmth,
it's also where the most abundant instability will lie.
Deterministic soundings still place a large cap on the boundary
layer during the afternoon, dampening the chances at convection
during that timeframe. It is worth noting that the level of these
inversions are represented very differently among guidance, with the
GFS eroding the cap late in the afternoon and the NAM holding onto
it until just before the front arrives Tuesday night. It doesn't
seem as realistic meteorological that the cap would dissipate so
quickly given the amount of warm air where it sits at 850 mb.
However, it is worth taking into consideration. If the cap isn't
as robust as expected, there is a potential for thunderstorms to
initiate earlier on Tuesday than expected.
Our current forecast reflects a capped atmosphere holding through
the afternoon and becoming conducive for convective initiation just
ahead of the cold front overnight on Tuesday. There is still
variability regarding exactly when the front arrives, but there's
greater consensus that this will occur sometime Tuesday night. As
the front approaches, the previously mentioned moisture swath in
southeast Missouri and southern Illinois will compact and shift
southeastward. The placement of this moisture gradient is important
because where it and the cold front meet is where the greatest
potential for strong to severe thunderstorms lies. Currently, there
are indications that this won't occur until very near our
southeastern border. However, a shift northwest would place the
potential deeper within our CWA with areas south of I-44 in Missouri
and east of I-55 in Illinois having the greatest potential for
strong to severe.
It's difficult to gauge how much instability will be present based
on the timing discrepancies among guidance. An earlier frontal
passage would yield residual instability from the afternoon, whereas
a later frontal passage would yield less. If there is enough
instability to result in strong to severe thunderstorms, and if they
do occur within our border, all hazards are still possible. 0-6 km
bulk shear vectors may climb above 60 kts nearly orthogonal to the
front suggesting fast moving, discrete convection would be the
primary storm mode before transitioning into a line somewhere down
the road. While discrete, steep lapse rates and bottom heavy,
veering shear create the potential for damaging hail and an isolated
tornado. These hazards would diminish as the thunderstorms congeal,
and damaging winds would become the primary threat thereafter.
Again, this is the scenario where the thunderstorms initiate within
our area and have enough instability to flourish.
The cold front will exit Wednesday morning, and as mentioned
previously, temperatures will fall drastically behind it. High
temperatures on Wednesday will occur well before sunrise with
afternoon temperatures in the 30s and 40s. This cooler weather will
be short-lived as temperatures rebound back to well above average by
next weekend.
Jaja
&&
.AVIATION... (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1123 AM CST Sun Feb 25 2024
Dry, VFR conditions will prevail through this TAF period. The only
aviation concerns surround increased wind speeds and gusts late
tomorrow morning into the afternoon with the surface pressure
gradient tightening. Winds will remain out of the west/southwest
today, backing to the south overnight and remaining there through
the rest of the period.
MRB
&&
.FIRE WEATHER...
Issued at 218 PM CST Sat Feb 24 2024
In portions of Missouri, we've already seen over the past few days
that fine fuels are sufficiently dry and conditions have been
conducive for isolated bouts of erratic fire behavior despite the
lower than criteria sustained winds. Southwest winds downsloping off
the Ozarks and deep mixing are expected to keep conditions dry and
quickly dry fine fuels that were wet from this morning's showers.
Even though the winds are marginal today, we still expect elevated
fire danger.
Elevated fire danger will be more pronounced on Monday, especially
in central Missouri, northeast Missouri, and west central Illinois.
These locations will be similarly dry as today, and winds will be
much stronger than today in these areas.
Jaja
&&
.CLIMATE...
Issued at 257 PM CST Fri Feb 23 2024
Record climate information for St. Louis, MO (KSTL); Columbia, MO
(KCOU); and Quincy, IL (KUIN).
-------------------------------------------
Daily Record High Temperatures:
|__SUN 2/25___|__MON 2/26___|__TUE 2/27___|
KSTL 76 F (1996) 78 F (1996) 79 F (1981)
KCOU 74 F (1981) 77 F (1996) 75 F (1976)
KUIN 71 F (2000) 73 F (1996) 73 F (1976)
-------------------------------------------
Daily Record Maximum Low Temperatures:
|__TUE 2/27___|
KSTL 51 F (1896)
KCOU 48 F (1981)
KUIN 46 F (1948)
-------------------------------------------
February Record High Temperatures:
KSTL 85 F (2/29/1972)
KCOU 82 F (2/29/1972)
KUIN 77 F (2/20/2017)
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&
WFO LSXHazardous weather outlook, Feb 25, 3:54 AM CST, 9 hours 41 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 354 AM CST Sun Feb 25 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 354 AM CST Sun Feb 25 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of thunderstorms late Tuesday into early Wednesday, some of which could be strong to severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Jaja
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 1:35 PM CST | Fire Weather Watch | LSX | Crawford, Franklin, Lincoln, Pike, Warren | 14 hr |
Nearby
Red Flag Warnings in Missouri, 2024Red Flag Warnings in Illinois, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.